# SDR 04FDEA01633

- Difficulty date: June 7, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 33,994 hours, 9,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA0043
- Condition: Cracked
- Location: Lwr Ctr Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LWR FLOORBEAM IN CENTER CARGO COMP AT APPROX FRAME STA 1701 AT APPROX 30 INCHES FROM CENTER LINE ON RT SIDE.  NOTE:  THERE IS ALSO DAMAGE TO LT SIDE.
